# SDR SWAA2023071760668

- Difficulty date: June 19, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E WIGGLE PLATE IS CRACKED AND LOOSE JUST I/B OF #1 PYLON<[01] REMOVED AND REPLACED LEFT WING LOWER T/E WIGGLE PLATE I/B OF #1 PYLON IAW SRM 51-40-02-0G-0;[02] UPDATED PARTS;[03] VERIFIED CORRECTION ACTION ITEM 1;2; CARD COMPLETE.
